# SDR MHIA106721

- Difficulty date: November 4, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N454AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3490
- Aircraft time: 5,477 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 5,037 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Damaged
- Location: Tail Boom
- Part time: 5,477 hours
- Component: Tail Boom
- Component part number: 350A2300600151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE FOUND ON BOTTEM OF TAIL BOOM AFT OF 2ND FRAME IN TAIL BOOM.  556MM AFT OF TAIL BOOM FLANGE.  REPAIRED IAW MFG REPAIR SCHEME MG110220053 NO REVISION, DATED 11/2/05 AND FAA FORM 8110-03 FILE NR DERY-710242-SW/05/331  DATED 11/2/2005. FAA FORM 337 SUBMITTED 11/4/2005.
